MathSciNet Relay Station
MathSciNet bibliographic data
MR1185273 (94i:46070) 46K05 (43A10 43A20 46K10)
Patterson, Paul L. Involutions on algebras arising from locally compact groups. Proc. Amer. Math. Soc. 121 (1994), no. 3, 739–745.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement